American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(39A10) AND publication=(bull)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] J. M. Greenberg, B. D. Hassard and S. P. Hastings. Pattern formation and periodic structures in systems modeled by reaction-diffusion equations. Bull. Amer. Math. Soc. 84 (1978) 1296-1327. MR 508454.
Abstract, references, and article information   
View Article: PDF

[2] Leslie Cohn. Some theorems on $C$-functions. Bull. Amer. Math. Soc. 80 (1974) 921-926. MR 0385472.
Abstract, references, and article information   
View Article: PDF

[3] Donald Greenspan. An algebraic, energy conserving formulation of classical molecular and Newtonian $n$-body interaction. Bull. Amer. Math. Soc. 79 (1973) 423-427. MR 0327109.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1